# SDR UALA2011011400222

- Difficulty date: January 13, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 56,518 hours, 20,895 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO SMOKING FASTEN SEAT BELT SIGNS NOT WORKING THROUGHOUT THE CABIN.  SAMC TEXT: WORKS FINE FROM ROW 21 AFT, BUT ALL OTHER SECTIONS INOP AT VARIOUS LOCATIONS.  MOST BULBS APPEAR BURNT OUT.  NUMEROUS LIGHT BULBS NEED REPLACED IN THE NO SMOKING AND SEAT BELTS SIGNS.  RELAMPED ALL NO SMOKING & SEAT BELT SIGNS IN CABIN AS REQUIRED REF MM.  ALL OPS CHECK NORMAL.
